Here we are again at the end of the year. A time for reflection and resolution. Tom’s brother Luke said once that New Year’s Eve should be spent doing what you love and what you hope to do more of in the coming year. He spent it making music in his studio. I like that idea. So now I’m deciding between going to Brooklyn and drinking with friends or going to a silent Bikram yoga class at 10:30pm that ends at midnight. I guess I’ll decide tomorrow after work.
So completely unrelated…
I have a question: why does no one ever tell you that the birth control pill is the Devil’s venom? Specifically Junel FE 1/20. Seriously please do not let anyone you know go on this “medicine” concocted by Satan’s minions in the depths of the fiery inferno that is hell. I would rather get pregnant with sextuplets and have period cramps that rival labor contractions than ever take this emotional poison again. If I had some more time on my hands I would spend it picketing outside the FDA to get this stuff banned. I’d been taking it for only 2 months but in that time I 1) experienced the mood swings of a perpetually premenstrual 15 year old 2) got broken up with 3) cried uncontrollably in the bathroom at work on 3 separate occasions 4) snapped at and scared a harmless coworker for no good reason 5) refused to let my mother leave my side and made her play with my hair until I fell asleep 6) ate an entire cake 7) made a 4 year old cry 8) became completely disinterested in sex 9) began questioning all of my life decisions…if you want me to go on I will. The worst part of it all was that at the time, I believed the way I was feeling and acting was really how I myself felt and acted. It wasn’t until after I stopped taking it and felt normal again that it all seemed so obvious.
Apparently I’m not alone with these side effects. Here are some user reviews I found online:
“I can’t begin to describe how awful this month has been for me. I have never had headaches in my life and now have migraines 3-4 times a week. Ever since beginning the medication my gums bleed during the night. I am an emotional roller coaster, constantly crying. I am constantly hungry and I’m a person who has a very low appetite most of the time. Sex is very painful when I have never ever experienced this before and in general it has caused constant vaginal pain. This is my first and LAST pack of this awful stuff. Hormonal birth control is not the way to go.”
“Terrible side effects. I have gained 20 pounds and have not been able to keep it off. I lost all 20 while briefly switching to another pill but it did not relieve my endimitriosis pain. I am so bitchy. I am a ticking time bomb. I cry for the most insignificant things and my poor boyfriend has to handle all of this. This is certainly the worst pill I have ever tried but I’m afraid that if I switch to something else it may be worse or I may gain more weight. I also feel nauseous and my breasts are swollen more days than not. TERRIBLE.”
“Severe mood swings/ depression. Nausea, my sex drive is crazy over active. But I’m breaking out when I never did before, I’m a raging crazy person that my boyfriend has already noticed a difference in, joint pain. It helped with the pain I got with my period, but it’s not worth ruining my relationship over. I wouldn’t recommend this at all.”
“Extremely moody, snapping on people for no reason, 25 pound weight gain, and the weight will not come off. I work out regularly and eat a balanced diet. I have a loss in sex drive as well, never been this low in my life.”
That said, I’m finally starting to feel like my normal, fun and emotionally stable self :)